Alert archive / New York / Frost Advisories in 2007
Frost Advisory 3, NWS Albany, NY
NWS Albany, NY issued this frost advisory at May 6, 2007, 3:33 AM EDT for 8 counties in New York; Northwest Hills Planning Region, Connecticut. It took effect at May 7, 2007, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 3:33 AM EDT (07:33 UTC)
- In effect from
- May 7, 2007, 2:00 AM EDT
- Expired
- May 7, 2007, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 32 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -161 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 060733 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 333 AM EDT SUN MAY 6 2007 NYZ041-043-083-084-061500- /O.NEW.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ /O.CON.KALY.FZ.W.0002.000000T0000Z-070506T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 333 AM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR SOUTHEASTERN WARREN...NORTH SARATOGA...AND WASHINGTON COUNTIES. A FREEZE WARNING WILL BE IN EFFECT 2 AM TO 7 AM MONDAY FOR THE SAME AREAS... THE COMBINATION OF A CLEAR SKY...EVENTUALLY DIMINISHING WINDS...AND A DRY AIRMASS IN PLACE ACROSS THE REGION THIS MORNING...WILL RESULT IN GOOD IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP AROUND FREEZING DAYBREAK THIS MORNING RESULTING IN FROST. IDEAL RADITIONAL COOLING CONDITIONS MONDAY MORNING WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING AGAIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ NYZ049-050-052-053-059-060-064-065-061500- /O.NEW.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ /O.CON.KALY.FR.Y.0002.000000T0000Z-070506T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 333 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. THE COMBINATION OF A CLEAR SKY...EVENTUALLY DIMINISHING WINDS AND A COOL AIRMASS IN PLACE ACROSS THE REGION THIS MORNING WILL RESULT IN GOOD RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S THIS MORNING RESULTING IN AREAS OF FROST. IDEAL RADIATIONAL COOLING CONDITIONS WILL OCCUR MONDAY MORNING PRODUCING AREAS OF FROST TOO. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CTZ013-061500- /O.NEW.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE 333 AM EDT SUN MAY 6 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA SUNDAY NIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
5 follow-up statements
000 WWUS71 KALY 061040 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 640 AM EDT SUN MAY 6 2007 NYZ041-043-083-084-061700- /O.CAN.KALY.FZ.W.0002.000000T0000Z-070506T1100Z/ /O.CON.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 640 AM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING...HOWEVER THE FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM MONDAY FOR SOUTHEASTERN WARREN...NORTH SARATOGA...AND WASHINGTON COUNTIES. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ NYZ049-050-052-053-059-060-064-065-061700- /O.CAN.KALY.FR.Y.0002.000000T0000Z-070506T1100Z/ /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 640 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY FOR THE MORNING...HOWEVER THE FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM MONDAY FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CTZ013-061700- /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE 640 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM MONDAY FOR SOUTHERN LITCHFIELD COUNTY CONNECTICUT. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 061234 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 834 AM EDT SUN MAY 6 2007 NYZ041-043-083-084-062000- /O.CON.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 834 AM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ CTZ013-NYZ049-050-052-053-059-060-064-065-062000- /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS... CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON 834 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 061942 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 342 PM EDT SUN MAY 6 2007 NYZ041-043-083-084-070400- /O.CON.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 342 PM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER NEW YORK AND PENNSYLVANIA TONIGHT. WITH A DRY AND COOL AIR MASS IN PLACE...IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ CTZ013-NYZ049-050-052-053-059-060-064-065-070400- /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS... CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON 342 PM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER NEW YORK AND PENNSYLVANIA TONIGHT. WITH A DRY AND COOL AIR MASS IN PLACE...IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WWW.WEATHER.GOV/ALBANY
000 WWUS71 KALY 062357 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 757 PM EDT SUN MAY 6 2007 NYZ041-043-083-084-070800- /O.CON.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 757 PM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER NEW YORK AND PENNSYLVANIA TONIGHT. WITH A DRY AND COOL AIR MASS IN PLACE...IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ CTZ013-NYZ049-050-052-053-059-060-064-065-070800- /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS... CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON 757 PM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER NEW YORK AND PENNSYLVANIA TONIGHT. WITH A DRY AND COOL AIR MASS IN PLACE...IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 070753 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 353 AM EDT MON MAY 7 2007 NYZ041-043-083-084-071100- /O.CON.KALY.FZ.W.0003.000000T0000Z-070507T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 353 AM EDT MON MAY 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR SOUTHEASTERN WARREN...NORTHERN SARATOGA...AND WASHINGTON COUNTIES. HIGH PRESSURE WILL MOVE OVER NEW YORK AND PENNSYLVANIA EARLY THIS MORNING. WITH A DRY AND COOL AIR MASS IN PLACE...IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ CTZ013-NYZ049-050-052-053-059-060-064-065-071100- /O.CON.KALY.FR.Y.0003.000000T0000Z-070507T1100Z/ SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS... CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON 353 AM EDT MON MAY 7 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY...AND SOUTHERN LITCHFIELD COUNTY CONNECTICUT. HIGH PRESSURE WILL MOVE OVER NEW YORK AND PENNSYLVANIA EARLY THIS MORNING. WITH A DRY AND COOL AIR MASS IN PLACE...IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 6, 3:23 AM EDT, 10 minutes earlier.
Area forecast discussion, May 6, 3:23 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
323 AM EDT SUN MAY 6 2007
.SYNOPSIS...
A BROAD AREA OF SURFACE HIGH PRESSURE WILL BUILD IN FROM
SOUTHEASTERN ONTARIO TODAY WITH PLEASANT EARLY MAY WEATHER. THE
HIGH WILL SETTLE OVER UPSTATE NEW YORK MONDAY MORNING WITH SOME
FROST IN THE VALLEY LOCATIONS. THE HIGH WILL MOVE OFF THE SOUTHERN
NEW ENGLAND COAST MONDAY AFTERNOON WITH A RETURN SOUTHERLY FLOW OF
WARMER AIR INTO THE MIDDLE OF THE WEEK WITH HIGH TEMPERATURES
SURGING WELL ABOVE NORMAL.
&&
.NEAR TERM /UNTIL 8 PM TODAY/...
THE WATER VAPOR LOOP THIS MORNING WITH 00Z RAOB REPORTS AND THE
WRF80 H500 HEIGHTS OVERLAYED SHOWS AN E-W LONGWAVE TROUGH OVER THE
NORTHEAST WITH A SHORT WAVE PASSING THROUGH WRN NY AND PA. A HIGH
AMPLITUDE RIDGE EXTENDS FROM THE LOWER MS RIVER VALLEY POLEWARD TO
HUDSON BAY. A LONGWAVE TROUGH FROM THE ROCKIES EASTWARD INTO THE
CNTRL PLAINS CONTINUES TO HAVE SHORT WAVES EJECT OUT OF THE 4
CORNERS WITH A WIDESPREAD SEVERE AND TORNADO OUTBREAK YESTERDAY INTO
THIS MORNING. THE BLOCKING RIDGE WILL CONTINUE TO PRODUCE DRY
WEATHER FOR THE NORTHEAST AND THE ALY FCST AREA INTO THE MIDDLE OF
THE WEEK...WITH SEVERE WEATHER CONTINUING OVER THE PLAINS INTO
MONDAY. OVERALL...TODAY SHOULD BE A FABULOUS SPRING DAY WITH LOTS OF
SUNSHINE...VERY LOW HUMIDITY VALUES AND LIGHTS WINDS. A 1036 MB
HIGH EAST OF GEORGIAN BAY WILL BE MOVING S/SE OVER WRN NY TOWARDS
SUNSET. THE LOW LEVEL H850 COLD AIR ADVECTION WILL END AROUND 12Z
WITH -3C AIR OVER THE FCST AREA. UPSTAIRS AT H500 -30C AIR
ASSOCIATED WITH THE MID LEVEL TROUGH WILL DRIFT BY TO THE NORTHEAST.
WEAK WARM ADVECTION WILL BE ONGOING DURING THE DAY WITH TEMPS
CREEPING BACK UP TO 0C AT H850 DURING THE DAYS. HIGHS TODAY WILL
GENERALLY BE IN THE U50S TO L60S IN THE VALLEYS AND 50S OVER THE
HILLS AND MTS.
FROST/FREEZE HEADLINE LOOKS IN JEOPARDY THIS MORNING IN THE HUDSON
RIVER VALLEY DUE TO THE SFC WINDS HOLDING AROUND 10 KTS. WE WILL
STICK WITH IT A FEW HOURS AND READDRESS IT AROUND 6 AM. PLACES IN
NRN NY HAVE DECOUPLE AND DROPPED BELOW FREEZING. ALSO AT KDDH AND
KAQW THE WINDS HAVE GONE CALM AT 07Z.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
TONIGHT....SFC HIGH PRESSURE WILL CREST NEAR WRN NY AND PA. IDEAL
RADIATIONAL COOLING CONDITIONS WILL OCCUR WITH CLEAR SKIES...CALM
WINDS...AND DRY/PARCHED GROUND. WE ARE EXPECTING A HARD FREEZE NORTH
OF THE CAPITAL DISTRICT IN THE UPPER HUDSON REGION /TO KGFL/ WHERE
THE GROWING SEASON WAS ANNOUNCED MAY 5TH. WE ARE EXPECTING AREAS OF
FROST FROM THE CAPITAL DISTRICT SOUTH TO KPOU...AND OVER SRN
LITCHFIELD COUNTY WITH TEMPS IN THE 33 TO 36F RANGE.
MONDAY...THE SFC HIGH RETREATS OFF THE COAST AND WILL BE NEAR CAPE
COD BY 18Z MON. A RETURN LOW LEVEL SOUTHERLY FLOW WILL ALLOW TEMPS
TO RISE ABOVE NORMAL INTO THE U60S TO L70S IN THE VALLEY. THESE
TEMPS SHOULD BE FEASIBLE WITH H850 TEMPS WARM ADVECTING TO +6-+8C.
A FEW CIRRUS MAY BE AROUND...BUT MOSTLY SUNNY CONDITIONS WITH
DEWPOINTS STARTING TO TICK UP...LOOK TO BE IN THE CARDS.
MON NIGHT...THE BOUNDARY LAYER WINDS MAY DECOUPLE WITH SOME
RADIATIONAL COOLING IN SOME SPOTS AGAIN. HOWEVER...TEMPS SHOULD STAY
OUT OF THE LOWER TO MID 30S IN THE VALLEYS...WHERE THE GROWING
SEASON HAS BEGUN.
TUESDAY...MAX TEMPS MAY SOAR ABOUT 10-15 DEGREES ABOVE NORMAL WITH
THE RETURN FLOW AROUND THE HIGH PUMPING IN WARMER AIR. H850 TEMPS
RISE TO +10-+12C WITH A W/SW LOW LEVEL WIND COMPONENT. WE AGREE WITH
THE MAVMOS TEMPS AND EVEN WENT A LITTLE ABOVE THEM...WITH SOME 80S
IN THE HUDSON RIVER VALLEY. A LOVELY STRETCH OF WEATHER CONTINUES
INTO THE MID WEEK.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE MODEL GUIDANCE HAS TRENDED SLOWER WITH OUR NEXT CHANCE OF
SHOWERS WITH A BACK DOOR COOL FRONT WEDNESDAY. AGAIN...THE FORCING
LOOKS WEAK AND THE LOW LEVEL MOISTURE TO WORK WITH LOOKS POOR AT
THIS TIME. WE REMOVED THE SLIGHT CHANCE OF SHOWERS TUE NIGHT AND
HAVE KEPT A SLIGHT CHANCE IN WED WEST OF ALY. HIGH PRESSURE
CONTINUES TO DOMINATE INTO THURSDAY WITH ANOTHER COLD FRONT DROPPING
SOUTHWARD FROM S-CNTRL CANADA THU INTO THURSDAY NIGHT. WE KEPT A
CHANCE OF SHOWERS AND THUNDERSTORMS IN ON THU. THE TIMING OF THIS
BOUNDARY IS AN ISSUE FOR CONVECTION ON THU. HIGH PRESSURE BUILDS IN
BRIEFLY ON FRIDAY...WITH THE COLD FRONT STALLING NEAR THE PA AND NY
BORDER. A SYSTEM MOVING N/NE FROM THE MIDWEST AND UPPER MS RIVER
VALLEY MAY BRING SOME WIDESPREAD RAINFALL INTO THE FCST AREA SAT
INTO SUNDAY.
NO CHANGES MADE BEYOND WED IN THE GRIDS.
&&
.AVIATION/THROUGH THURSDAY/...VFR CONDITIONS THROUGH 12Z/MONDAY AS
AN AMPLIFIED RIDGE BUILDS IN. MID DECK CLOUDS ACROSS SOUTHEAST
PORTION OF AREA WILL MOVE OFF TO THE SOUTH EARLY THIS MORNING. WINDS
WILL BECOME GUSTY AFTER SUNRISE TODAY AND WILL WEAKEN BY LATE
AFTERNOON...THEN DIMINISH EARLY THIS EVENING...BECOMING CALM IN MOST
AREAS OVERNIGHT.
NO SIGNIFICANT WEATHER EXPECTED THROUGH WEDNESDAY NIGHT. THERE IS
THE CHANCE FOR THUNDERSTORMS THURSDAY AS A BOUNDARY MOVES INTO THE
REGION.
&&
.FIRE WEATHER...STRONG HIGH PRESSURE WILL BUILD INTO REGION AND
DOMINATE THE WEATHER THROUGH EARLY IN THE WEEK...CONTINUING OUR DRY
WEATHER. MINIMUM RELATIVE HUMIDITY LEVELS WILL DROP INTO THE
TWENTIES THIS AFTERNOON AND ONLY RECOVER INTO 65 TO 90 PERCENT RANGE
TONIGHT...WITH THE LOWEST VALUES ACROSS THE EASTERN CATSKILLS. ON
MONDAY...HUMIDITY LEVELS WILL BOTTOM OUT IN THE UPPER TEENS TO UPPER
20S. WINDS WILL BE OUT OF THE NORTH NORTHEAST AT 10 TO 15 MPH TODAY
WITH SOME GUSTS TO AROUND 20 MPH. THE WINDS WILL WEAKEN BY LATE
AFTERNOON AND DIMINISH EARLY THIS EVENING...BECOMING CALM IN MOST
AREAS OVERNIGHT. BY MONDAY AFTERNOON...A SOUTHERLY FLOW WILL DEVELOP
AT 5 TO 10 MPH.
&&
.HYDROLOGY...OUR DRY WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK
AS A STRONG RIDGE BUILDS IN. OVERALL...RIVER AND STREAM LEVELS WILL
CONTINUE TO RECEDE TOWARD BASE FLOW LEVELS. THE GREAT SACANDAGA WILL
RELEASE WATER AGAIN TODAY WHICH WILL KEEP HUDSON RIVER LEVELS UP BUT
BELOW FLOOD STAGE AT FORT EDWARD AND FROM SCHUYLERVILLE SOUTH TO
STILLWATER.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY 2 AM TO 7 AM EDT MONDAY FOR CTZ013
NY...FROST ADVISORY 2 AM TO 7 AM EDT MONDAY FOR
NYZ049-050-052-053-059-060-064-065.
FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR NYZ049-050-052-
053-059-060-064-065.
FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR NYZ041-043-083-
084.
FREEZE WARNING FROM 2 AM TO 7 AM EDT MONDAY FOR
NYZ041-043-083-084.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...WASULA
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, May 5, 8:32 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 832 PM EDT SAT MAY 5 2007 NYZ041-043-083-084-061115- NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 832 PM EDT SAT MAY 5 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER HUDSON VALLEY OF NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ049-050-052-053-059-060-064-065-061115- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- 832 PM EDT SAT MAY 5 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY REGION OF NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ013-061115- SOUTHERN LITCHFIELD- 832 PM EDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-MAZ001-025-NYZ032-033-038>040-042-047-048-051-054-058-061-063- 066-082-VTZ013>015-061115- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 832 PM EDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:33 AM EDT | Freeze Warning | ALY | Saratoga, Warren, Washington | 27 hr |
Nearby
Frost Advisories in New York, 2007Frost Advisories in Connecticut, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.